# SDR RAIA201905060003

- Difficulty date: May 6, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N842HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145830
- Aircraft time: 36,769 hours, 30,002 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Mount
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIREWALL HAS A CRACK BY THE UPPER RT MOUNT. R&R DOUBLER ON UPPER RT MOUNT.
